# SDR USAA040313

- Difficulty date: June 7, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SILL ASSEMBLY CORRODED 1 INCH BY .8 INCH BY .061 INCH AREA, FRAME 66, -Y1732, -Z240.  INSTALLED NEW ILL ASSEMLBY PER SRM 53-41-14, PAGE 103 FIG 101.  (M0
